# SDR 97ZZZX1264

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- System (JASC): 5751 · Ailerons
- Part: Finger Doubler
- Condition: Corroded
- Location: Rt Ail Xors 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIB CAP FINGER DOUBLER DISBONDED RT OTBD AILERON UPPER SKIN.  SUSPECT CAUSE, UNKNOWN.
